Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 132923, 7 pages
http://dx.doi.org/10.1155/2013/132923
Research Article

Existence and Uniqueness of Solution for a Class of Stochastic Differential Equations

1Department of Mathematics, Guangdong University of Education, Guangzhou 510310, China
2School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530023, China
3Department of Mathematics, South China University of Technology, Guangzhou 510640, China

Received 2 August 2013; Accepted 21 August 2013

Academic Editors: K. Ammari and S. Kim

Copyright © 2013 Junfei Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junfei Cao, Zaitang Huang, and Caibin Zeng, “Existence and Uniqueness of Solution for a Class of Stochastic Differential Equations,” The Scientific World Journal, vol. 2013, Article ID 132923, 7 pages, 2013. https://doi.org/10.1155/2013/132923.